On F-closed spaces

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)123-125
JournalKyungpook mathematical journal
Volume30
Issue number2
Publication statusPublished - 1990

Cite this

Ganster, M., & Reilly, I. (1990). On F-closed spaces. Kyungpook mathematical journal, 30(2), 123-125.

On F-closed spaces. / Ganster, Maximilian; Reilly, I.

In: Kyungpook mathematical journal, Vol. 30, No. 2, 1990, p. 123-125.

Research output: Contribution to journalArticleResearch

Ganster, M & Reilly, I 1990, 'On F-closed spaces' Kyungpook mathematical journal, vol. 30, no. 2, pp. 123-125.
Ganster, Maximilian ; Reilly, I. / On F-closed spaces. In: Kyungpook mathematical journal. 1990 ; Vol. 30, No. 2. pp. 123-125.
@article{98aed3625e594dada256295beb0a6826,
title = "On F-closed spaces",
author = "Maximilian Ganster and I. Reilly",
year = "1990",
language = "English",
volume = "30",
pages = "123--125",
journal = "Kyungpook mathematical journal",
issn = "1225-6951",
publisher = "Kyungpook National University",
number = "2",

}

TY - JOUR

T1 - On F-closed spaces

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1990

Y1 - 1990

M3 - Article

VL - 30

SP - 123

EP - 125

JO - Kyungpook mathematical journal

JF - Kyungpook mathematical journal

SN - 1225-6951

IS - 2

ER -